Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

HELP!!!!!!!!!!

I need help!!!!! I’m only on my 4th day of no methadone and it HELL! I’m having the worst panic attaches and I have No insurance, No friends and No support system. The clinic said the 4th day it the peak of withdrawal but I’ve been reading terrifying stories of weeks of withdrawals. I DONT HAVE WEEKS. My breathing is labored and I can not find what to take to help with sleep ect………..please!!!! Please someone??? Please tell if I can do it At home on my own and tell the truth- I was only on 5mg when I decided to stop despite and depress!
6 Responses
1909286 tn?1379438737
   Hey...I just wanted to send you support and tell you that you can do this!!...Today is 18 days methadone free for me...I had some of the anxiety at first, but I will tell you what really has helped me the most is exercise!...The sleep thing is another story though!....You can also go to Wal-Mart and pick up a calcium/magnesium/zinc supplement take 4 in the morning and 4 in the evening, it will help with rls....also take lots of hot baths with Epsom salt....Day 4 was the worst for me, then about after 12 -14 days the physical part got better....I feel really good now, my only thing is not being able to sleep....Even with very little sleep I feel better than well rested and high on methadone!!!!....As far as the breathing, just try and relax and take slow deep breaths, like count to 5 breathing in through your nose and exhale through your mouth counting to 10......I hope this helps you and believe me I know what your going through...hang in there...you can message me anytime!............Teri  :)
1235186 tn?1549261219
COMMUNITY LEADER
congratualtions on breaking free. you can do this. relax
terri gave you great advice.
, take it minute by minute, breathe.think positive thoughts. exercise,exercise,exercise,
how long were you on methadone? and what was your highest dose?
the sleep will return. it will take time for your complete healing.
your mind,body,emotions,soul and spirit will heal. time my friend.
get some sleepy time tea, melatonin,valerian root. they will help you relax, not sleep just be calmer and not so anxious. sleep takes awhile. lay down at night, watch tv, listen to music, rest your body. read,
the chains and bondage are being broken. fight with all you have in you.
keep the faith, pray, relax,breathe,
sending hope,support,encouragment,prayers and hugs
debbie
Avatar universal
Hi, I don't have any experience with methadone but do want to welcome you and offer my support.
Avatar universal
Remember you will not feel this way for week .. Possibly on and off like this for a week. But not this bad this intensely for that long. When I was coming off methadone and numerous other pain meds and benzo's thats right benzos too! I was prescribed trazadone and antidepressant that can knock you out at night and help you get at least 4 more or less. But listen i was on a stretch of no sleep for about three days. Excercise walking briskly for 20 minutes helped calm me down. If you have any moneyake it to doctor or no money er and get trazadone for sleep!!!! It saved my sanity!
Avatar universal
Sorry for typos . I think your panic rubbed off there and brought me back to when I was withdrawling lol! Really im not kidding .. Get the trazadone there is a generic avaiable called desyrel. You can make this . I did and I was a really hard case at the chronic pain clinic! They even said I was haha! So go for a quick walk or run walk if you can to calm down. Then go to doctor or vice versa.
1767882 tn?1331412769
I can relate to how you feel right now. I came off of opiates and benzos a few months ago. I went many, many days and nights without sleep. I took all the OTC sleep aids with no results. Here's what helped me; the calcium/mag/zinc supplement made a huge difference. Take it as teri said, 4/morning and 4/night. Then the BIG thing; Letting go of the fear. The fear of the WDs was what was making me crazy. I was terrified of what was going to happen. That fear made it impossible for me to relax and/or sleep. I prayed and prayed and prayed. Gradually, I felt better. I DID NOT USE!! this is key. No matter what, don't use. YOU WILL GET BETTER. EXERCISE!!!. Force yourself to walk a few miles or blocks, whatever you can do. I know how exhausted you are. Just getting off the couch was a monumental achievement for me. I WILLED myself to get up. Then get dressed. Then open the door. Then walk outside. Once I was walking, I began to calm down. I listened to music. I had very brief moments of calm during those walks, just enough to give me hope and to keep me doing it. You can get through this. post here as often as you need to. NA helped me immensely as well as the people on this forum. I'm 86 days clean. I can function today. I get a few hours of sleep every night. I can do a full day's activities without having an anxiety attack. be patient and DON'T GIVE UP!
take care and keep posting.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.